After trying all the newer antianxiety drugs and having a really bad time changing medications I am finally feeling better even though I am dealing with marriage problems I don't feel anxious. Sometimes going with the older meds can be the answer. I hate the side effects, dry mouth and constipation but I feel is worth it.Does anybody know how to deal with the side effects?
Great Robeva; Yes I know of many that have tried many of the newest medications when some people do just as good if not better on some of the older medications. As far as the side effect you are dealing with I have found I try to increase my fiber in my diet for one. And I drink more water helps with the dry mouth and to keep your bowels moving a bit better or you can take a stool softener like the colace generic DSS 100MG I HAVE been on it for years due to medications if you want to check with your doctor but a stool softener is much better than taking a laxative all the time your system does not get hooked on a stool softener and most the time I just take one at the same time I take my medication in the morning with a glass of water and you don't have to worry about accidents stool softeners work slowly unlike laxatives were just all of a sudden you have to go and go now. you can find them where you get your prescription filled and just ask the pharmacist about them.very safe and easy to get you back to regular. So glad you are feeling better and hope things go great for you in 2016 sorry about the marriage problems been there done that.after adjusting life is good. have a good weekend.Chuck1957
PS Robeva I;M So sorry it took so long to get any answer your question just popped up we have been having a few problems with the system please post again anytime and we well do better Also on the DSS 100MG that is the generic name for Colace is very safe and you want to start it and the first few days you can take it twice daily until you have it in your system.then change it to once daily. Also, the dry mouth have you tried just gum also or they do have a few products used a lot saliva substitute one name is Biotene and I think it comes in liquid and a gum. give those a try if you would like to. again glad you're doing better and on medication that is much easier on you. please post again if we can help you with anything. Chuck1957
- Desipramine Information for Consumers
- Desipramine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Desipramine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2011 • 11 answers
Posted 7 Aug 2011 • 1 answer
Posted 2 Sep 2012 • 2 answers
Posted 12 Aug 2013 • 10 answers
Posted 3 Dec 2014 • 3 answers